# SDR SIMA20140701007

- Difficulty date: July 1, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145081
- Aircraft time: 36,577 hours, 33,567 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 100865
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMER LIGHT INOPERATIVE.  R & R RT OVERWING EMER LIGHT ASSEMBLY, OPERATIONS CHECKED GOOD IAW AMM 33-50-10.
